# SDR 20000329SH044

- Difficulty date: March 2, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N95512
- Make and model: Cessna 152
- Aircraft serial: 15285911
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21123
- Condition: Damaged
- Location: Engine
- Part time: 466 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ANNUAL INSP, ALUMINUM SHAVINGS WERE FOUND IN THE OIL FILTER.  FILTER SENT TO LYC FOR ANALYSIS AND DETERMINED TO BE PISTON PIN PLUG MATERIAL.  UPON REMOVAL OF ALL 4 CYLINDERS, SEVERE PITTING FOUND AT BOTTOM OF EACH CYL WALL AT THE POINT WHERE PISTON TOUCHES ITS LOWEST TRAVEL.  ALL 4 CYL''S REJECTED AND FACTORY NEW INSTALLED.  FACTORY STATES THIS IS RESULT OF ENG NOT REACHING PROPER OPERATING TEMP.  ACFT IS OPERATED IN PHOENIZ, AZ, OIL TEMP GAUGE IS ACCURATE.
